The Annals of Mathematical Statistics

A Note on the Generation of Random Normal Deviates

G. E. P. Box and Mervin E. Muller

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 29, Number 2 (1958), 610-611.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177706645

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177706645

Zentralblatt MATH identifier
0085.13720

Citation

Box, G. E. P.; Muller, Mervin E. A Note on the Generation of Random Normal Deviates. The Annals of Mathematical Statistics 29 (1958), no. 2, 610--611. doi:10.1214/aoms/1177706645. http://projecteuclid.org/euclid.aoms/1177706645.


Export citation